# SDR ARWA9703001

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 56466012
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBD AILERON OUTBD HINGE BRACKET, FOUND CRACKED DURING ROUTINE MAINTENANCE.  REMOVED AND REPLACED BRACKET.
